MAUDE Adverse Event Report: GI SUPPLY JADA System; INTRAUTERINE TAMPONADE BALLOON

GI SUPPLY JADA System; INTRAUTERINE TAMPONADE BALLOON
Model Number JADA 2.0 DEVICE USA ORG
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/01/2026
Type of Reportable Event Death
Event or Problem Description
Vaginal delivery with post-partum hemorrhage requiring jada intervention.There was bleeding around jada which prompted removal, at which time cervical laceration was noted.Laceration was repaired and transfusion protocols were implemented.Patient was transferred to the icu where an additional transfusion protocol was initiated post-hysterectomy.Patient died during admission.No additional details known/reported.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.If any additional information becomes available, and additional report may be submitted.

Brand Name
JADA System
Common Device Name
INTRAUTERINE TAMPONADE BALLOON
Manufacturer (Section D)
GI SUPPLY
5069 ritter road
suite 104
mechanicsburg PA 17055
Manufacturer (Section G)
GI Supply
5069 ritter road
suite 104
mechanicsburg PA 17055
Manufacturer Contact
zulmar molina
5069 ritter road
suite 104
mechanicsburg, PA 17055
MDR Report Key50510205
Report Number3017448360-2026-00004
Device Sequence Number9309813
Product Code OQY
UDI-Device Identifier00893029002762
UDI-Public00893029002762
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K253642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJADA 2.0 DEVICE USA ORG
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown